# SDR 081607N515CS1

- Difficulty date: August 16, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N515CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605335
- Aircraft time: 4,172 hours, 2,921 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: GE387
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH, WHEN GEAR WAS EXTENDED, LT MLG DOWN LIGHT FAILED TO ILLUMINATE. CREW FOLLOWED AFM CHECKLIST AND BLEW GEAR DOWN. AIRCRAFT LANDED WITHOUT INCIDENT. ON SITE MAINTENANCE FOUND BULBS BLOWN, REPLACE BULBS, RESET EMERGENCY BOTTLE AND SERVICED. NO RESOURCES TO PERFORM GEAR SWING. AIRCRAFT FERRIED FOR GEAR SWING, GEAR SWING PERFORMED SATISFACTORY, AIRCRAFT RETURNED TO SERVICE.
